RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 2, Pages 231–240 (Mi msb4222)  

On curves defined by Liénard differential equations

L. V. Khokhlova


Full text: PDF file (999 kB)

Bibliographic databases:
UDC: 517.93
Received: 15.03.1965

Citation: L. V. Khokhlova, “On curves defined by Liénard differential equations”, Mat. Sb. (N.S.), 70(112):2 (1966), 231–240

Citation in format AMSBIB
\Bibitem{Kho66}
\by L.~V.~Khokhlova
\paper On curves defined by Li\'enard differential equations
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 2
\pages 231--240
\mathnet{http://mi.mathnet.ru/msb4222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194686}
\zmath{https://zbmath.org/?q=an:0148.07503}


Linking options:
  • http://mi.mathnet.ru/eng/msb4222
  • http://mi.mathnet.ru/eng/msb/v112/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:153
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020